# SDR AALA20030826

- Difficulty date: August 2, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Odor
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF STRONG ODOR IN COCKPIT AND THEN CALLS FROM CABIN INDICATED ODOR AND SMOKE DEVELOPING.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  DISCOVERED APU HYDRAULIC FLUID INGESTION.  REMOVED AND REPLACED APU.  REPLACED WATER SEPARATOR SOCKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
